# SDR ANCF20200206501

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 17,526 hours, 17,383 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

05.FEB.2020 -> AV9839 (BOG-AXM) PILOT REPORT (WO 15703901):  
AFTER TAKE OFF DURING LANDING GEAR RETRACTION APPERS ON  ECAM L/G DOORS NOT CLOSED. ECAM ACTIONS WERE PERFORMED UNSUCCESFULLY.

05.FEB.2020 -> CORRECTIVE ACTION WAS PERFORMED AS FOLLOWS:
IN ACCORDANCE WITH TSM 32-31-00-810-859-A DURING TEST OF LGCIU AMM 32-64-740-001, WAS FOUND PROX SNSR (12GA) AND (13GA)  MESSAGE, THE PROXIMITY SENSORS WERE CLEANED, AND IN ACCORDANCE WITH AMM 32-31-00-720-003, THE FUNTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION WAS SATISFACTORY. AIRCRAFT WAS RETURNED TO SERVICE.
